# SDR SWAA2021061884589

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 50,945 hours, 30,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY LIGHT BATTERY CHARGER POPS C/B ; / REMOVED AND REPLACED R/H AFT EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY/ CHARGER PER AMM 33-51-06. OPS CK GOOD.; C/W
